# SDR AALA950839

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1461C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11481
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1959 - AFTER DEPARTURE RIGHT LANDING GEAR DOOR LOCK MESSAGE ON MULTI FUNCTION DISPLAY UNIT CAME ON INTERMITTENTLY THEN EXTINGUISHED.  LANDED ORD WITHOUT INCIDENT.  ADJUSTED AFT UPLOCK TARGET.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (M)
